Jump to content

Graciemeow

Member Since 16 Nov 2011
Offline Last Active Jun 30 2015 01:48 AM

Topics I've Started

Who Did You Used To Be Before Acne

29 July 2014 - 12:49 PM

I had two weeks on holiday which i just returned from on Sunday and despite having a great time it wa really good for me to get time away and step back from obsessing about my skin, my regime, my supplements, and falling into the pit of anxiety and depression i was heading into.

 

It also made me remember who I was/still am underneath all the anxiety and worry caused by my acne.

 

I used to paint!! All the time. I used to blog and take a lot of photographs and research photographers and read about art! I used to play guitar ! Acne made me forget about all those things because instead of being productive and creative all I wanted to do was clear my skin, research supplements instead of artists, buy supplements instead of camera film and canvases, exercise instead of play guitar.

 

What were/are you like without acne? DON'T FORGET THE PERSON YOU ARE!!


Diane 35/ Dianette Birth Control Pill

16 June 2014 - 12:34 PM

This is more a general curiosity than a call for advice really. A lot of hormonal acne sufferers have found relief and clear skin from using the birth co trol pill diane 35 (which im pretty aure here in the u.k. we call dianette). This was the first thing my doctor gave me when i went to him about my skin....however it made my acne TEN times worse. Cystic and painful and like ive never seen before. I was 16. I stayed on it for six months before switching to yaz which also didnt help but wasnt as bad as dianette. I tried dianette one more time when i was 21 and the same thing happened. I jus wondered if any body knows why this could be seeing as my testosterone levels are elevated and it makes sense that it should have improved my acne?

Diane 35/ Dianette Birth Control Pill

16 June 2014 - 12:32 PM

This is more a general curiosity than a call for advice really. A lot of hormonal acne sufferers have found relief and clear skin from using the birth co trol pill diane 35 (which im pretty aure here in the u.k. we call dianette). This was the first thing my doctor gave me when i went to him about my skin....however it made my acne TEN times worse. Cystic and painful and like ive never seen before. I was 16. I stayed on it for six months before switching to yaz which also didnt help but wasnt as bad as dianette. I tried dianette one more time when i was 21 and the same thing happened. I jus wondered if any body knows why this could be seeing as my testosterone levels are elevated and it makes sense that it should have improved my acne?